RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 2018, Volume 54, Number 2, Pages 195–201 (Mi de11622)  

This article is cited in 1 scientific paper (total in 1 paper)

On the Generalization of Logarithmic Upper Function for Solution of a Linear Stochastic Differential Equation with a Nonexponentially Stable Matrix

E. S. Palamarchukab

a Central Economics and Mathematics Institute, Russian Academy of Sciences, Moscow, 117418 Russia
b Steklov Mathematical Institute, Russian Academy of Sciences, Moscow, 119991 Russia

DOI: https://doi.org/10.1134/S0374064118020061


English version:
Differential Equations, 2018, 54:2, 193–200

Bibliographic databases:

Received: 23.01.2017

Linking options:
  • http://mi.mathnet.ru/eng/de11622

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. E. S. Palamarchuk, “O verkhnikh funktsiyakh dlya anomalnykh diffuzii, modeliruemykh protsessom Ornshteina–Ulenbeka s peremennymi koeffitsientami”, Teoriya veroyatn. i ee primen., 64:2 (2019), 258–282  mathnet  crossref  elib
  • Number of views:
    This page:19

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020